|CONCERN ABOUT HEPATITIS C
Aug 29, 2001
DEAR DOCTOR i am hiv for the last 20 years, i am taking epivir,viracept and ziagen i also take 1 fansidar once a week , my viral load is <50 copies and my cd4 count is 350 i am concerned about the damage this treatment can do to my liver as i am also hepatitis c + got 65 gpt 71 fal 141 ggt 194 my question is do you think i should look for treatment regarding hepatitis c my doctor sugested i should wait a couple of yeas before starting any treatment. thanks for cooperation kindest regard from spain
Response from Dr. Dieterich
The answer to your question lies in your liver! You need to have a liver biopsy to evaluate the state of fibrosis. Based on that your doctor and you should make the decision to treat the hepatitis C. No guessing! The low level of enzymes do not mean anything! The approval of pegylated interferon in the US anyway, I don't know for sure about Spain, but I suspect that peg is already approved, means that very effective treatment is available. There is no reason to wait, that I can see. Find out! DTD
I don't know what to do
Elevated Liver Enzymes II
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- How Does Cervical Cancer Affect Your Reproductive System?
- Iodine Usefulness For Vaginal Infections
- Tingling Sensation Penis Sexually Transmitted Disease
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.